# SDR IPXA2020100661033

- Difficulty date: September 22, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 17,655 hours, 10,638 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270530AFTCAR
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 AFT CARGO  FLOOR PANEL 151MG HAS DAMAE ON EDGE OF PANELS.  REO A300-5320-42722.
